# SDR HALA2011051600202

- Difficulty date: May 16, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 33,020 hours, 6,155 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS, PNEUMATIC FLUCTUATIONS DURING CLIMB AND APPROACH MODES. RT BLEED SEEMS TO STICK AT 40 PSI UNTIL LEFT BLEED MODULATION COULD UNSTICK IT.  BOTH PRSOV EXERCISED AND VISUALLY INSP AND EXERCISED PRSOV ALSO FUNCTION CHECKED OK. AS PER 36-11-00 AND ALSO HIGH POWER ENGINE RUN DUCT PRESSURE CHECKED NORMAL AND NO FOUND FLUCTUATE RT. PRESS ENG RUN BY FLT CREW. AMM 71-00-00 WITH BOTH ENG.
